# SDR N6WA20181227501

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 17,725 hours, 14,249 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH AFT EXIT DOOR CAUTION IN FLIGHT. CYCLED THE EMER EXIT DOOR AFT IAW CRJ 900 AMM 52-21-00. MESSAGE CLEARED. ACFT OK FOR SERVICE.
